MAUDE Adverse Event Report: COOPERSURGICAL, INC. NEO-FIT; NEO-FIT NEONATAL ENDOTRAC

COOPERSURGICAL, INC. NEO-FIT; NEO-FIT NEONATAL ENDOTRAC
Model Number 42-2540
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced an extubation do to separation of the adhesive used to secure the device.No additional harm was noted.Attempts were made, but no additional information was available.(b)(4) neo-fit (b)(4).
 
Additional Manufacturer Narrative
B3: january 2026.Device location is unknown.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Updated: b4, d9, g3, g6, h2, h3, h4, h6, h11 distribution history: this complaint unit was manufactured at csi on 11-19-2025.Manufacturing record review: a review of the device history record revealed no non-conformities related to the complaint condition.A review of the scrap record form revealed no rejections.Incoming inspection review: incoming inspections of relevant component 005-065 confirms each shipment is sampled for inspection on dimensions called out on the print.Furthermore, a certificate of conformance is provided indicating the adhesives used in its construction is supplied per its specification.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint conditions.However, most of these other complaints only have a reference to an adhesion issue they do not mention having to extubate.Product receipt: the unused product from the same batch were returned for evaluation on 11-may-2026.Visual evaluation: a visual inspection of batch #550013484 samples returned did not reveal assembly issues such as crooked placement of the pads, loose clips, marred clips, damaged units, modified (cut), or soiled units.All 17 vials returned represent an unused portion of a box as each box sold would have 20.Functional evaluation: several adhesive pads (neo-fit) were affixed to skin approximately 45 minutes under the following conditions and observations: 1) dry back hand - no treatment of skin - observation, held well onto skin.Held well when manually pulling along plane of adhesion (sideways) pulling skin without detachment.Held well when manually pulling perpendicular to the plane of adhesion visibly lifting of skin before separation.2) forehead on slightly natural oily skin - observation, held well onto skin held well when manually pulling along plane of adhesion (sideways) pulling skin without detachment.Held well when manually pulling perpendicular to the plane of adhesion visibly lifting of skin before separation.3) nose on naturally oily skin (more than forehead) - observation, held well onto skin held well when manually pulling along plane of adhesion (sideways) pulling skin without detachment.Held well when manually pulling perpendicular to the plane of adhesion visibly lifting of skin before separation.4) back hand cleaned with rubbing alcohol and well dried off - observation, held well onto skin held well when manually pulling along plane of adhesion (sideways) pulling skin without detachment.Held well when manually pulling perpendicular to the plane of adhesion visibly lifting of skin before separation.5) back hand cleaned with rubbing alcohol -still wet observation, held well onto skin.Held well when manually pulling along plane of adhesion (sideways) pulling skin without detachment.Weaker hold on skin when manually pulling perpendicular to the plane of adhesion.Separation began with virtually no lifting of the skin.The application of the pad onto skin cleaned with alcohol that is not dried off sufficiently may impact adhesion if under tension.In particular, perpendicular force/tension.However, the samples returned do not indicate a functional issue when used as intended.As noted in the ifu, when in the presence of substances or saliva, the adhesion can be impacted requiring replacement of a unit.One additional unit was applied to dry skin of the back hand and exposed to saliva over 2 hours periodically adding more saliva maintaining a moist exposure.Slowly, over time the area of adhesion reduced beginning on the narrow section eventually loosening in the larger rectangular section of the pad.Ultimately, the pad area still adhered to the skin was visually estimated to be approximately 30-40%.When fully removed the foam was noted to be easier to separate while leaving the adhesive layer still attached to the base of the over molded frame.Root cause: encountering a loss of adhesion could lead to extubation if a replacement neo-fit unit is not practical.However, no definitive root cause can be reliably determined at this time.In review of the ifu, foreign material such as ointments, oils, or excessive saliva may adversely affect the adhesive properties of the adhesion foam pad thereby affecting the stability of the intubation tube held in place.It should also be noted that, per ifu, the adhesive may be adversely impacted due to peeling the liner away from the pad on the plastic base.In closing, the samples did not reveal overt failures of adhesion and the ohr reviews conducted on both batches linked to the complaints did not reveal a record of failures during assemblies.Though not confirmed, the root cause is suspected to be due to exposure (of the adhesive pads) to foreign material with a high likelihood of saliva being present.Corrective actions: a review of available information has not indicated an issue for the batch on complaint.A comparison of finished good batches on similar complaints do not reveal a clear pattern.In review of component batches of the pads (005-065) used on fg batches reveals no overt trend.It was noted, most batches of raw component 005-065 used to make p/n 42.2540 resulted in a complaint or two but not considered a pattern or trend as these represented a small number of the neo-fit units in a given batch.If the component, 005-065, was the major contributor to this complaint condition, a large number of instances in a tighter time span would be expected.It is likely saliva may have been present and considered a factor that is already covered by the ifu and not indicative of a product failure due to a manufacturing contributor.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary.

Brand Name
NEO-FIT
Common Device Name
NEO-FIT NEONATAL ENDOTRAC
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 -135
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 -135
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611--135
4752651582
MDR Report Key24662728
Report Number1216677-2026-00022
Device Sequence Number9290010
Product Code JAY
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42-2540
Device Catalogue Number42-2540
Device Lot Number550013484
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown